# SDR UALA2013020400668

- Difficulty date: February 1, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 69,346 hours, 12,247 cycles
- Engine: Pwa PW4077
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pin
- Condition: Unsecure
- Location: Seat Back
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 34D, E & G APPEAR LOOSE.  SEAT ASSY VERIFIED SECURE IN FLOOR TRACKS.  SEATBACK BUSHINGS WORN CAUSING UNDESIRED PLAY.  SEATS SECURE IN UPRIGHT POSITION. FOUND 34D RECLINE ACTUATOR PIP PIN LOOSE. SECURED PIN. CHECKED OKAY.
